# SDR SWIA202162271

- Difficulty date: October 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR REPLACEMENT OF LOWER FRAME SECTOR AT FS333 FOUND INTERCOSTAL AT 21L, FS333-FS349 TO BE EXFOLIATED   (C-CHECK RO 11/04/2021)   REPLACED INTERCOSTAL 21L BETWEEN FS333.00 - FS349.00 IAW DWG SH670-31823 REV NC AND REF CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
